Couldn't find what you looking for?

TRY OUR SEARCH!

I have been smoking marijuana daily for 20 yrs and have recently(20 days ago) quit. I now have elevated blood pressure. My blood pressure has never been an issue before and have been in excellent health otherwise. I am not overweight and exercise regularly. Is this hypertension short term from the marijuana withdrawal? How long does it last? I have been researching the topic online and there is only 1 study linking the two but haven't found much other info.

Loading...

I am having the same exact issue. Know that you are not alone! 

I will let you know if I hear anything

Reply

Loading...


I am experiencing the same thing..
Reply

Loading...

I am experiencing the same thing. I was freaking out for a while but the more I look into it i see this is a common side effect
Reply

Loading...

Whenever you chronically take any herb or plant that you consumed as much as you indicate, you will experience a withdrawal, some more than others as MJ is a powerful substance. So yes, your withdrawal symptoms will subside with time. You can speed up "leveling out the body" by exercising, ensuring you get good fats into your diet (which will exchange with fats in your tissues which is holding MJ), sweating and being active. Of course, eating healthy and what not is a good thing too. But fret not, you will return to "normal" and if you don't then it's an underlying condition.
Reply

Loading...

i am on bp meds (small water pill and low doze sodium nlocker) been for two years keeps bp at 130/85 ish most of time.... when used, bp would drop to 120/75 so ya mj definatelly lowers bp. I take a cold turkey break evey 5 months for a month, and most of that month my bp spikes to 140/100 for forst two weeks... the slowly lvls but i feel these prolonged two/three week spikes cant be good.
Reply

Loading...

Same here, my Dr sent to emergency room, and I just wanted to know how to adjust my meds to counter the rebound. I self prescribed to triple up on meds till in the 140/90 range. I hit 190+ on the rebound. Not sure abstinence is worth it. Going on my 6th week

Reply

Loading...

I am two weeks without. Finally starting to sleep a bit better. (No more 2-3 hour wake-times during the night) BP just now 131/88. Slowly coming down, but I have had to begin taking my Losartan again. (25mg)
How's your BP these days? (7 Months later)
Reply

Loading...

My blood pressure is a little high after 7 months if you have any info when will it ajust let me know
Reply

Loading...

I stopped smoking my daily 2 or joints about a month ago... I'm still a bit insomniac, I have major headaches (never had them in my life) and I've developed hypertension (never had it either). I was blaming that on other things (a hormonal deficiency, stress, etc.), but I honestly think (and hope!) they're just withdrawal symptoms. I'm glad I stopped though, I'm much more lucid and awake... I guess these bad issues will wash away.
Reply

Loading...

Sorry to hear that. I smoked daily from 15 to 34. Always in good health, also fit and active. Diagnosed with hypertension not long after quiting cannabis and intermittent headaches. Now on amlodipine and ramiprill. Seriously considering hoping back on the mj!
Reply

Loading...

i too am having the same problem. with smoke average 116/64. since stopping two days ago it's now about 135/87. and ideas?
Reply

Loading...

I'm 20 days in to quitting after 20 years of daily smoking spliffs too. Pretty uncanny ! Anyway my blood pressure has been near perfect for 4 years as monitor it due to previous hypertension issues . Now I have stopped smoking I have very high blood pressure . I will give it another month and of its the same i will seek medical help . Keep it up guys .
Reply

Loading...

Eat smaller meals.you have to eat smaller meals for few months it would be better if you eat vegetables only for few months and take meals in gaps but hould be small celories and before going to bad make sure you had your dinner 2 hours before laying down and should be not to much you have to stay hungry but with smaller amount of food and tummy
Reply

Loading...

It will elevate this is a part of withdrawal you have to eat less and should be vegetables for few month your digestive system will be weak for few months
Reply

Loading...